MathSciNet Relay Station
MathSciNet bibliographic data
MR1031703 (91a:13008) 13C11
Popescu, Dorin Flatness in non-Noetherian ring theory. Rev. Roumaine Math. Pures Appl. 34 (1989), no. 9, 839–854.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement